You are here

The Mathematics of Physical Quantities

by Hassler Whitney

Year of Award: 1969

Publication Information: The American Mathematical Monthly, vol. 75, 1968, pp. 115-138, 227-256

Summary: No summary is currently available.

Read the Article:

About the Author: (from The American Mathematical Monthly, vol. 75, (1968)) Hassler Whitney was at the Institute for Advanced Study, Princeton University, at the time of publication.

 

Subject classification(s): Index
Publication Date: 
Wednesday, September 24, 2008

Dummy View - NOT TO BE DELETED